MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP HALF PIN, SB, ORTHEX 3.0X150X20 BUTTON, HA; HALF PIN, HA

ORTHOPEDIATRICS, CORP HALF PIN, SB, ORTHEX 3.0X150X20 BUTTON, HA; HALF PIN, HA
Model Number HPP30-150-20B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Broken 4.5 mm half pin appears to have broken at the thread/shaft junction of the near cortex.

Brand Name
HALF PIN, SB, ORTHEX 3.0X150X20 BUTTON, HA
Common Device Name
HALF PIN, HA
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 46582
MDR Report Key16138748
Report Number3006460162-2023-00002
Device Sequence Number12429610
Product Code JDW
UDI-Device Identifier00841132177624
UDI-Public00841132177624
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K132820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberHPP30-150-20B
Device Catalogue Number01-1501-0128
Device Lot Number11865B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age15 YR
Patient SexMale